MathSciNet Relay Station
MathSciNet bibliographic data
MR2005855 37D45 (37G15)
Wang, Qiudong; Young, Lai-Sang Strange attractors in periodically-kicked limit cycles and Hopf bifurcations. Comm. Math. Phys. 240 (2003), no. 3, 509–529.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement